menu icon

Panadol Compack Actifast 10 Pack

    €3.10 (€0.26/each)
    Product Details
    Panadol ActiFast 500mg Tablets 10s
    Paracetamol
    What are they for?
    Panadol ActiFast contains a unique formulation which gets to the source of pain fast. It acts faster than standard paracetamol tablets to give fast, effective pain relief. Suitable for:
    Headache, Rheumatic pain, Muscular ache/pain, Toothache, Period pain, Cold ; 'flu symptoms

    Safety Warnings

    CONTAINS PARACETAMOL. DO NOT EXCEED THE STATED DOSE. Do not take with other products containing paracetamol. Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor. CONSULT YOUR DOCTOR: - before taking this medicine if you have liver or kidney disease, or are on a low sodium diet. - if headaches become persistent - if you are underweight or malnourished or regularly drink alcohol. - if symptoms persist. Prolonged use without medical supervision may be harmful. IMPORTANT: This product should only be used when clearly necessary. IMMEDIATE MEDICAL ADVICE SHOULD BE SOUGHT IN THE EVENT OF OVERDOSAGE EVEN IF YOU FEEL WELL. KEEP OUT OF THE SIGHT AND REACH OF CHILDREN.

    Quantity

    Number of Units - 10

    Pack Quantity

    10 x Tablets

    Preparation and Usage

    Please read right through the information on the outside and inside of this pack before you start using this medicine. If you have any questions, or if there is anything you do not understand, ask your pharmacist. For oral use only. Adults (including the elderly) and children aged 16 years and over: Take 1-2 tablets every 4-6 hours are required. Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours. Children aged 12-15 years: Give 1 tablet every 4 to 6 hours are required. Do not take more than 4 tablets in 24 hours. Do not take give to children for longer than three days without consulting a doctor. Do not give more frequently than every 4 hours. Not suitable for children under 12 years. Always use the lowest effective dose to relieve your symptoms. For professional advice on medicines, consult your pharmacist.

    Storage Type

    Ambient

    Minimum Age Advisory

    12 Years

    Return To

    GlaxoSmithKline Consumer Healthcare (Ireland) Limited,
    12 Riverwalk,
    Citywest Business Campus,
    Dublin 24,
    Ireland.

    Name and Address:

    GlaxoSmithKline Consumer Healthcare (Ireland) Limited,
    12 Riverwalk,
    Citywest Business Campus,
    Dublin 24,
    Ireland.
    Ingredients
    Each Panadol ActiFast film-coated tablet contains the active ingredient Paracetamol 500mg, Sodium content 176mg per tablet. As we are always looking to improve our products, our formulations change from time to time, so please always check the product packaging before use.
    Storage
    Do not store above 25°C
    Using product information
    While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.
    If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.
    Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.
    This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.
    Tesco © Copyright 2022